Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 16, NWS Phoenix, AZ

May 3, 2007

NWS Phoenix, AZ issued this wind advisory at May 3, 2007, 2:43 PM MST. It took effect at May 4, 2007, 10:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 3, 2007, 2:43 PM MST (21:43 UTC)
In effect from
May 4, 2007, 10:00 AM MST
Expired
May 4, 2007, 11:00 PM MST
In force
13 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 032143
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
243 PM MST THU MAY 3 2007

AZZ020-021-025-026-CAZ030>033-040945-
/O.NEW.KPSR.WI.Y.0016.070504T1700Z-070505T0600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
243 PM MST THU MAY 3 2007 /243 PM PDT THU MAY 3 2007/

...WIND ADVISORY IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 11 PM
MST /11 PM PDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...WHICH IS
IN EFFECT FROM 10 AM FRIDAY TO 11 PM FRIDAY NIGHT.

A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP FROM
NEVADA TO THE ARIZONA-UTAH BORDER WITH STRONG GUSTY WINDS FROM THE
SOUTHWEST AND WEST DEVELOPING ACROSS THE AREA FRIDAY INTO FRIDAY
NIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

ELLIS

$$
4 follow-up statements
000 
WWUS75 KPSR 041008
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
308 AM MST FRI MAY 4 2007

AZZ020-021-025-026-CAZ030>033-042315-
/O.CON.KPSR.WI.Y.0016.070504T1700Z-070505T0600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
308 AM MST FRI MAY 4 2007 /308 AM PDT FRI MAY 4 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/
THIS MORNING TO 11 PM MST /11 PM PDT/ THIS EVENING...

A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO
DEVELOP FROM NEVADA TO THE ARIZONA-UTAH BORDER TODAY. IT WILL BRING
ABOUT A WINDY DAY. BY LATER THIS MORNING AND CONTINUING THROUGH THIS
AFTERNOON AND INTO THIS EVENING...WINDS WILL BE SOUTHWEST TO WEST AT
25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

DKS

$$
000 
WWUS75 KPSR 041726
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1026 AM MST FRI MAY 4 2007

AZZ020-021-025-026-CAZ030>033-042315-
/O.CON.KPSR.WI.Y.0016.000000T0000Z-070505T0600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
1026 AM MST FRI MAY 4 2007 /1026 AM PDT FRI MAY 4 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND
ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING THE
YUMA AND EL CENTRO/IMPERIAL AREAS TODAY AND TONIGHT UNTIL 11 PM.

A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO
DEVELOP AS IT MOVES SOUTHEAST ACROSS NEVADA TODAY TO THE ARIZONA-UTAH
BORDER BY SATURDAY MORNING. IT WILL BRING INCREASING STRONG GUSTY
WINDS FROM THE SOUTHWEST AND WEST TODAY INTO TONIGHT. WINDS WILL
INCREASE DURING THE DAY TODAY WITH SUSTAINED SPEEDS EXPECTED TO REACH
25 TO 35 MPH AND GUSTS TO NEAR 50 MPH THIS AFTERNOON INTO TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING SAND OR BLOWING DUST. USE EXTRA CAUTION.

ELLIS

$$
000 
WWUS75 KPSR 042239
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
339 PM MST FRI MAY 4 2007

AZZ020-021-025-026-CAZ030>033-050600-
/O.CON.KPSR.WI.Y.0016.000000T0000Z-070505T0600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
339 PM MST FRI MAY 4 2007 /339 PM PDT FRI MAY 4 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY
FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING THE YUMA AND
EL CENTRO/IMPERIAL AREAS THROUGH 11 PM TONIGHT.

A STRONG LOW PRESSURE SYSTEM WILL CONTINUE MOVING SOUTHEAST FROM THE
NEVADA-UTAH BORDER ACROSS UTAH TONIGHT TO THE ARIZONA-UTAH BORDER BY
SATURDAY MORNING. THIS IS EXPECTED TO RESULT IN A CONTINUATION OF STRONG
GUSTY WINDS FROM THE WEST AND NORTHWEST THROUGH MUCH OF TONIGHT.
SUSTAINED WIND SPEEDS ARE EXPECTED CONTINUE IN THE 25 TO 35 MPH
RANGE WITH GUSTS BETWEEN 40 AND 55 MPH THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING SAND OR BLOWING DUST. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS AND SUDDENLY REDUCED VISIBILITY.

ELLIS

$$
000 
WWUS75 KPSR 050610
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1110 PM MST FRI MAY 4 2007


AZZ020-021-025-026-CAZ030>033-050715-
/O.EXP.KPSR.WI.Y.0016.000000T0000Z-070505T0600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
1110 PM MST FRI MAY 4 2007 /1110 PM PDT FRI MAY 4 2007/

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DECREASED BELOW ADVISORY CRITERIAS SO THE WIND ADVISORY
WHICH WAS IN AFFECT FOR SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA
WAS ALLOWED TO EXPIRE. IT WILL CONTINUE TO BE BREEZY THROUGHOUT MUCH
OF THE NIGHT WITH WEST WINDS OF 15 TO 25 MPH ALONG WITH GUSTS UP TO
NEAR 30 MPH AT SOME LOCATIONS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at May 3, 9:55 AM MST, 4 hours 48 minutes earlier.

Area forecast discussion, May 3, 9:55 AM MST, 4 hours 48 minutes before
AZZ020>028-CAZ030>033-040000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST THU MAY 3 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A LARGE LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP OVER THE
WESTERN UNITED STATES WITH LOWER TEMPERATURES AND BREEZY TO WINDY
WEATHER MAINLY DURING THE AFTERNOONS AND EVENINGS THE REST OF THE
WEEK INTO THE WEEKEND ESPECIALLY IN SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA...AND ESPECIALLY FRIDAY AFTERNOON INTO THE WEEKEND.
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS WEEKEND...THEN
HIGH PRESSURE ALOFT FROM THE PACIFIC WILL MOVE EAST OVER THE
SOUTHWESTERN UNITED STATES WITH A SIGNIFICANT WARMING TREND MONDAY
THROUGH WEDNESDAY NEXT WEEK.

&&

.SHORT TERM...
TODAY THROUGH SATURDAY...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY 1 TO 4 DEGREES LOWER
IN SOUTH-CENTRAL ARIZONA AND 4 OR 5 DEGREES LOWER IN SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA...AND IT WAS DRIER WITH DEW POINT
TEMPERATURES GENERALLY 6 TO 12 DEGREES LOWER ACROSS THE ENTIRE AREA
AT MID MORNING TODAY COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS
GENERALLY FROM THE SOUTHWEST 5 TO 15 MPH IN SOUTH-CENTRAL ARIZONA
AND FROM THE NORTHWEST 15 TO 25 MPH IN SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA AT MID MORNING.

A LARGE LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP OVER THE
WESTERN UNITED STATES WITH BREEZY TO WINDY WEATHER THE REST OF THE
WEEK ESPECIALLY IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...AND
ESPECIALLY FRIDAY AFTERNOON INTO THE COMING WEEKEND.

IT IS NOT EXPECTED TO BE QUITE AS WINDY IN SOUTHEAST CALIFORNIA AND
THE LOWER COLORADO RIVER VALLEY THIS AFTERNOON AND THIS EVENING AS
IT WAS AT THE SAME TIME YESTERDAY. HOWEVER...THE WIND IS EXPECTED TO
INCREASE AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS A STRONG LOW
PRESSURE CENTER DEVELOPS FROM NEVADA TO THE ARIZONA-UTAH BORDER.

WITH THE EXPECTED INCREASE IN WINDS ACROSS THE ENTIRE AREA FRIDAY
AFTERNOON AND EVENING...IT IS ALSO DRY ENOUGH FOR RED FLAG
CONDITIONS FRIDAY AFTERNOON AND EVENING. SEE FIRE WEATHER DISCUSSION
BELOW.

IT IS ALSO EXPECTED TO BECOME WINDY ENOUGH FOR A WIND ADVISORY AT
LEAST IN SOUTHEAST CALIFORNIA AND POSSIBLY SOUTHWEST ARIZONA FRIDAY
AFTERNOON AND FRIDAY EVENING. THUS...PLAN ON ISSUING A WIND ADVISORY
AT LEAST FOR SOUTHEAST CALIFORNIA AND POSSIBLY SOUTHWEST ARIZONA IN
THE FORECAST PACKAGE THAT WILL BE ISSUED THIS AFTERNOON.

LOWER TEMPERATURES ARE ALSO EXPECTED TODAY...FRIDAY...AND ESPECIALLY
SATURDAY WHEN THE COOLEST WEATHER IS ANTICIPATED. IN FACT...
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS COMING WEEKEND.

MOSTLY CLEAR NIGHTS AND SUNNY DAYS ARE EXPECTED TO CONTINUE...EXCEPT
FOR SOME CLOUDINESS AND A SLIGHT CHANCE OF SHOWERS NORTH AND EAST OF
THE GREATER PHOENIX AREA SATURDAY AFTERNOON DUE TO THE SOUTHERN EDGE
OF MOISTURE ASSOCIATED WITH THE LOW PRESSURE CENTER EXPECTED TO BE
NEAR THE ARIZONA-UTAH BORDER.

&&

.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
PREVIOUS DISCUSSION...
MAIN MODEL DIFFERENCES FOR THE EXTENDED REVOLVE AROUND HOW QUICKLY
THE SOUTHERN END OF THE MAIN LOW PUSHES THROUGH OUR FORECAST AREA
AND HOW QUICKLY THE MAIN LOW ITSELF MOVES OUT OF THE INTERMOUNTAIN
WEST. OPERATIONAL GFS HAS THE FASTEST SCENARIO...GFS ENSEMBLE MEAN
AND CANADIAN A BIT SLOWER...THE ECMWF IS EVEN SLOWER. TRIED TO
DEPICT A BLEND OF TIMING WITH SLOWER WARMUP THAN OPERATIONAL GFS
WOULD SUGGEST. WE WILL STILL GET RIGHT BACK INTO THE MID TO UPPER
90S ON THE LOWER DESERTS BY THE MIDDLE OF NEXT WEEK. HELD ON TO
SMALL AREA OF SLIGHT CHANCE POPS SATURDAY NIGHT AND
SUNDAY...PRIMARILY ZONE 24. INLAND TRACK WILL TEND TO KEEP MOISTURE
SKIMPY...BUT ANTICIPATE THERE WILL BE STEEP LAPSE RATES WHICH MIGHT
BE JUST ENOUGH TO PRODUCE CONVECTIVE SHOWERS.

&&

.AVIATION...
STRONG WINDS CONTINUE TO BE THE MAIN CONCERN...SPCLY OUT WEST...WHERE
GUSTS TO NEAR 30KTS ARE STILL POSSIBLE EARLY THIS AM. DURING THE DAY
TODAY...WESTERLIES WILL AGAIN PICK UP TO 20-25 KTS AFT 18Z. NOT
LOOKING FOR ANY WIDESPREAD BLOWING DUST TODAY.
STRONGER WINDS LIKELY ON FRIDAY AS THE UPPER LEVEL JET CORE...45 TO
50 KNOTS AT 700MB LEVEL MOVES ONSHORE AND COVERS OUR AREA. MAY NEED
TO INSERT AREAS OF BLOWING DUST AS THIS SYSTEM APPROACHES ON FRIDAY
ALONG WITH POSSIBLE LOW LEVEL WIND SHEAR.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MORE RED FLAG CONDITIONS ARE EXPECTED FRIDAY. GOOD PROBABILITY OF
GETTING LOW RH VALUES COUPLED WITH STRONG AND GUSTY WINDS DURING THE
FRIDAY AFTERNOON AND FRIDAY EVENING PERIOD. THUS...THE FIRE WEATHER
WATCH THAT HAS BEEN IN EFFECT FOR FRIDAY AFTERNOON AND EVENING FOR
SOUTHEAST CALIFORNIA...AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA
WILL BE UPGRADED TO A RED FLAG WARNING IN THE FORECAST PACKAGE THAT
WILL BE ISSUED THIS AFTERNOON. OVERNIGHT RH RECOVERY EXPECTED TO BE
SOMEWHAT BETTER BY FRIDAY NIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 131...132...AND 133
     FOR FRIDAY AFTERNOON AND EVENING.

CA...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 230...231...AND 232
     FOR FRIDAY AFTERNOON AND EVENING.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS/17/24
Hazardous weather outlook, May 3, 6:06 AM MST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
606 AM MST THU MAY 3 2007

AZZ020-025-CAZ030>033-040030-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
606 AM MST THU MAY 3 2007 /606 AM PDT THU MAY 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
BECOMING WINDY FRIDAY AND SATURDAY WITH WESTERLY WINDS 20 TO 30 MPH
GUSTING TO 40 MPH. MAY HAVE SOME AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST AND BLOWING SAND. THE WINDS ALONG WITH DRY WEATHER WILL
PROVIDE FOR HAZARDOUS FIRE CONCERNS. A FIRE WEATHER WATCH IS IN
AFFECT FOR FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ021>024-026>028-040030-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
606 AM MST THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
BECOMING WINDY FRIDAY AND SATURDAY WITH WESTERLY WINDS 20 TO 30 MPH
GUSTING TO 35 MPH. THE WINDS ALONG WITH DRY WEATHER WILL PROVIDE FOR
HAZARDOUS FIRE CONCERNS. A FIRE WEATHER WATCH IS IN AFFECT FOR FRIDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:45 AM MSTFire Weather WatchPSRGila, La Paz, Maricopa, Pinal, Yuma11 hr
May 3, 2:52 PM MSTRed Flag WarningPSRGila, La Paz, Maricopa, Pinal, Yuma29 hr

Nearby

Wind Advisories in Arizona, 2007Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.